# SDR UALA2012082104652

- Difficulty date: August 19, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 34,464 hours, 15,052 cycles
- Engine: Iae V2527A5
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER WING SERVICE FUEL PANEL HAS NO POWER.  FOUND INSULATION DAMAGE TO WIRING HARNESS TO LIGHT ASSY ON FUELING DOOR.  WIRING HAS NO BROKEN WIRE STRANDS.  REPAIRED INSULATION WITH GUIDELINE TAPE AND SECURED WIRING HARNESS TO PROVIDE CLEARANCE.  FUELING ACCOMPLISHED WITHOUT FURTHER DELAY.
